# SDR SWAA2017101917218

- Difficulty date: October 16, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 50,021 hours, 29,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT AFT OF THE WING INOP.  R&R BULB PER AMM.
